# SDR SCNA20240129023S

- Difficulty date: January 24, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N823SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33971
- Aircraft time: 51,388 hours, 29,774 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: UNKNOWN
- Condition: Faulted
- Location: Fuel System
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE CLIMBING OUT OF RSW USING CTR TANK FUEL, RH TANK QTY BEGAN TO DECREASE. BY LEVEL OFF FUEL HAD DECREASED FROM 8800 TO 7800. CREW RAN QRH 12.6 FUEL LEAK ENG AND DIVERTED TO JAX. MECH REPORTED FUEL UNDER #2 AFTER SHUTDOWN.   R&R FUEL PROBES F7, F9, F10 FOR R/H FUEL TANK FUEL INDICATION OPS CHECKS GOOD, IAW AMM 28-41-21-000-801.
